# SDR 97ZZZX1624

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90MF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Regulator Valve
- Part number: 99120867
- Condition: Failed
- Location: Eng Inlet Lip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, THE RT ENGINE INLET WAS FOUND TO HAVE BULGE SPOTS AT LIP SEAM INSIDE THE INLET.  SEVERAL RIVETS HAD MISSING HEADS AROUND BULGE SPOTS AND SEVERAL MORE RIVETS HAD HEADS THAT WERE PARTIALLY PULLED OFF.  THE RT ENGINE INLET BLEED AIR REGULATING VALVE WAS FOUND TO HAVE FAILED AND NO LONGER WOULD PROPERLY REGULATE BLEED AIR TO THE INLET LIP CAUSING THE DAMAGE.  REPLACEMENT OF ENTIRE INLET ASSEMBLY AND BLEED AIR VALVE WAS NECESSARY.
